# SDR USAA2014050500015

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N555AY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 5,732 hours, 2,431 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: D3201000000060
- Part serial: 12B12818
- Condition: Obstructed
- Location: Nlg
- Part time: 5,735 hours, 2,433 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT GEAR RETRACTION, RECEIVED NOSE GEAR UNLOCKED INDICATION.  FOLLOWING ECAM RECYCLED GEAR BUT INDICATION REMAINED.  MAIN GEAR INDICATIONS WERE NORMAL.  REMOVED OBSTRUCTION FROM NLG DOWN LOCK.
